AMS eContent Search Results
Matches for: msc=(35K45) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Guoyi Xu. Short-time existence of the Ricci flow on noncompact Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5605-5654.
Abstract, references, and article information   
View Article: PDF

[2] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society